MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE LIBRELINK; DATA MANAGEMENT SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE LIBRELINK; DATA MANAGEMENT SYSTEM
Model Number 71733-01
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Codes Hyperglycemia (1905); Loss of consciousness (2418)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.The customer reported being unable to access account due to password issue and was investigated.After attempting to identify the customer's reported configurations, the information provided in the complaint was insufficient to conduct a comprehensive investigation.The lack of the app version, operating system and device restricts the ability to identify potential causes of the customer's reported issue.Therefore, the reported issue is not confirmed due to the inadequate information provided.The operating system is unknown so product information provided is for ios.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
An issue was reported with the abbott diabetes care (adc) application in use with unknown phone, unknown operating system and version.The customer was unable to access the application and unable to monitor glucose readings due to password problem.At this point, without measuring their blood sugar, the customer self-injected with two doses of insulin (type unspecified).However, the customer experienced loss of consciousness, fell, and was taken to a hospital.The customer underwent various tests such as ct scan, blood sample and was provided unspecified heart medicine, unspecified intravenous drip, and insulin (type/dose unspecified) by a healthcare professional as treatment.There was no report of death or permanent impairment associated with this event.

Brand Name
FREESTYLE LIBRELINK
Common Device Name
DATA MANAGEMENT SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda 94502 7001
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda 94502-7001
4157205405
MDR Report Key22938597
Report Number2954323-2025-35107
Device Sequence Number10107271
Product Code PZE
UDI-Device Identifier00357599000059
UDI-Public00357599000059
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P160030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number71733-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown